# SDR WX0A2024041832014

- Difficulty date: April 11, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 52,244 hours, 31,907 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) FOUND 2 CRACKS RADIATING FROM RIVET AT LH FUSELAGE, ONE RIVET FORWARD OF FR14, BETWEEN Z+780 & Z+950. 1 EA. CRACK RADIATES UP 0.250"" FROM RIVET & 1 EA CRACK RADIATES AFT 0.375"" FROM RIVET/CUT OUT DAMAGE INSTALLED FILLER AND DOUBLER IAW ERO R5311-024 REV P2"
